# SDR ASAA2023020141815

- Difficulty date: February 1, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 56,944 hours, 16,802 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 9954
- Condition: Faulty
- Location: L Ram Air Inlet
- Part time: 64,772 hours, 24,846 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ON RECALL - RESETS. GROUNDED - YES. REMOVED & REPLACED LH RAM AIR ACTUATOR REF B737-800 AMM 21-51-21. OPS CHECK GOOD BITE TESTED REF AMM 21-61-00 BITE TEST GOOD.
